RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pityuk, Yuliya Airatovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:52
Abstract pages:1252
Full texts:29
References:22
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person129340
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Yu. A. Pityuk, N. A. Gumerov, O. A. Abramova, I. Sh. Akhatov, “Boundary element modeling of dynamics of a bubble contacting with a solid surface at low Reynolds numbers”, Matem. Mod., 29:9 (2017),  77–89  mathnet  elib; Math. Models Comput. Simul., 10:2 (2018), 209–217  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020